# SDR UALA2013070104593

- Difficulty date: June 29, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,953 hours, 24,603 cycles
- Engine: Pwa PW2040
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Bonding Strap
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC AIR ACCESS DOOR BONDING STRAP BROKEN.  REPLACED STRAP.
